# SDR ASAA2016011014722

- Difficulty date: January 10, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 10,817 hours, 3,486 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

HUNG START, NR 1 ENGINE INDICATION, N1 AND N2 FUEL FLOW NO EGT, ABORTED START FOLLOWED QRC PROCEDURES IGNITION SWITCH IN THE RT POSITION.  ACFT GROUNDED.  REMOVED NR 1 ENGINE RT IGNITION LEAD AND INSPECTED, CHECKS NORMAL.  REINSTALLED IGNITION LEAD REF AMM 74-21-01.  RAN ENGINES 3 TIMES AND GROUND VERIFICATION WAS SUCCESSFUL.
